MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 05401470190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 results from the cobas c 111 analyzer.Sample 1 initial result using reagent lot 77882101 was 1.57 mg/dl and the repeat result was 0.77 mg/dl.On (b)(6) 2024, sample 2 initial result using reagent lot 79431601 was 1.24 mg/dl and the repeat results were 0.64 mg/dl and 0.62 mg/dl.
 
Additional Manufacturer Narrative
The cobas c 111 analyzer serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The analyzer's log files showed the customer was not deproteinizing the probes daily.Product labeling states "maintenance - deproteinizing the probe to maintain the efficiency of the analyzer, you must clean and deproteinize the probe regularly to prevent the build-up of contaminants; daily." the investigation noted that the customer's centrifugation speed was too high and they overfilled the patient sample tubes.The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.The investigation determined there was no hardware malfunction and a general reagent issue could be excluded since the qc and calibration were inconspicuous.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20409051
Report Number1823260-2024-02929
Device Sequence Number17762167
Product Code JFY
UDI-Device Identifier04015630926862
UDI-Public04015630926862
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05401470190
Device Lot Number77882101, 79431601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SAMPLE 1: TRAMADOL.; SAMPLE 2: ANTIBIOTICS FOR URINARY TRACT INFECTION.
Patient Age34 YR
Patient SexFemale
Patient Weight70 KG